# SDR AU980005

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 2112600000
- Condition: Worn
- Location: Mlg  Actuator
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR RETRACTION ACTUATOR RODEND WORN
